Lithuanian Mathematical Journal

, Volume 16, Issue 2, pp 170–177 | Cite as

A maximum principle for infinite-stage optimal control processes

  • V. Bistritskas
Article
  • 12 Downloads

Keywords

Control Process Maximum Principle Optimal Control Process 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    M. L. Vaitsman and A. G. Shmidt, “A maximum principle for discrete economical processes on an infinite time interval,” Kibernetika, No. 5 (1971).Google Scholar
  2. 2.
    A. I. Propoi, Elements of the Theory of Optimal Discrete Processes [in Russian], Nauka, Moscow (1973).Google Scholar
  3. 3.
    R. Bellman, Dynamical Programming, University Press, Princeton (1957).Google Scholar
  4. 4.
    V. G. Boltyanskii, Optimal Control of Discrete Systems [in Russian], Nauka, Moscow (1973).Google Scholar
  5. 5.
    J. R. Bagwell, C. S. Beightler, and J. P. Stark, “On a class of convex allocation problems,” J. Math. Analysis and Appl.,25, 218–231 (1969).Google Scholar

Copyright information

© Plenum Publishing Corporation 1976

Authors and Affiliations

  • V. Bistritskas

There are no affiliations available

Personalised recommendations